Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for jaundice

Hi . I had my gallbladder removed due to gallstones. After one month of operation i got severe pain in my stomach . My blood tests showed jaundice at very high level . Doctors advised me for more tests like mri and various blood tests but everthing came normal. All the symptoms are of obstuctive jaundice but doctors are not able to find any obstruction . Now they are suggesting for hida scan . Its been one months since i have diagnosed with jaundice . My liver is working fine but my serum bilirubin is 23 mg% . Please tell me what should i do ?
Mon, 8 Dec 2014
Report Abuse
General & Family Physician 's  Response
Hello,
Welcome to HCM.
Please consult hepatologist for proper cause.
Treatment of jaundice depends on cause.
If hepatitis, it should be cleared.
Gallstones obstruction is also a cause but it is not possible in your case.
Alcohol and some drugs also cause jaundice.
Avoid alcohol and drugs causing it.
Do USG, X ray or liver biopsy to identify cause.
Do liver functions tests once again.
Hope this will help you.
Thanks for contacting.
Take care...
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Bilirubin


Suggest medication for jaundice

Hello, Welcome to HCM. Please consult hepatologist for proper cause. Treatment of jaundice depends on cause. If hepatitis, it should be cleared. Gallstones obstruction is also a cause but it is not possible in your case. Alcohol and some drugs also cause jaundice. Avoid alcohol and drugs causing it. Do USG, X ray or liver biopsy to identify cause. Do liver functions tests once again. Hope this will help you. Thanks for contacting. Take care...